Alert archive / New Jersey / Low Water Advisories in 2013

Low Water Advisory 3, NWS Philadelphia/Mount Holly

May 25, 2013

NWS Philadelphia/Mount Holly issued this low water advisory at May 25, 2013, 2:17 AM EDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
May 25, 2013, 2:17 AM EDT (06:17 UTC)
Expired
May 25, 2013, 8:00 AM EDT
In force
6 hr
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted, in the capitals the NWS used until 2016.

054 
WHUS71 KPHI 250617
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
217 AM EDT SAT MAY 25 2013

ANZ430-431-251930-
/O.NEW.KPHI.LO.Y.0003.130525T0617Z-130525T1200Z/
/O.CON.KPHI.GL.W.0020.000000T0000Z-130526T0600Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
217 AM EDT SAT MAY 25 2013

...LOW WATER ADVISORY IN EFFECT UNTIL 8 AM EDT THIS MORNING...
...GALE WARNING REMAINS IN EFFECT UNTIL 2 AM EDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A LOW
WATER ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM EDT THIS MORNING.

* WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 35 KT.

* SEAS...3 TO 5 FEET.

* WATER LEVELS...UP TO TWO FEET BELOW NORMAL AT LOW TIDE. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE
SIGNIFICANTLY BELOW AVERAGE. MARINERS SHOULD USE EXTREME CAUTION
AND TRANSIT AT THE SLOWEST SAFE NAVIGABLE SPEED TO MINIMIZE
IMPACT.

&&

$$

ANZ452>455-251930-
/O.CON.KPHI.GL.W.0020.000000T0000Z-130526T0600Z/
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
217 AM EDT SAT MAY 25 2013

...GALE WARNING REMAINS IN EFFECT UNTIL 2 AM EDT SUNDAY...

* WINDS...NORTHWEST 20 TO 30 KT WITH GUSTS UP TO 40 KT.

* SEAS...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ450-451-251930-
/O.CON.KPHI.GL.W.0020.130525T1000Z-130526T0600Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
217 AM EDT SAT MAY 25 2013

...GALE WARNING REMAINS IN EFFECT FROM 6 AM THIS MORNING TO 2 AM
EDT SUNDAY...

* WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 35 KT.

* SEAS...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
1 follow-up statement
124 
WHUS71 KPHI 250755
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
355 AM EDT SAT MAY 25 2013

ANZ450-451-252100-
/O.EXT.KPHI.GL.W.0020.130525T0800Z-130526T0600Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
355 AM EDT SAT MAY 25 2013

...GALE WARNING NOW IN EFFECT UNTIL 2 AM EDT SUNDAY...

* WINDS...NORTHWEST 20 TO 25 KT WITH GUSTS UP TO 35 KT.

* SEAS...4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ430-431-252100-
/O.CON.KPHI.GL.W.0020.000000T0000Z-130526T0600Z/
/O.CON.KPHI.LO.Y.0003.000000T0000Z-130525T1200Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
355 AM EDT SAT MAY 25 2013

...GALE WARNING REMAINS IN EFFECT UNTIL 2 AM EDT SUNDAY...
...LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS
MORNING...

* WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 35 KT.

* SEAS...3 TO 5 FEET.

* WATER LEVELS...UP TO TWO FEET BELOW NORMAL AT LOW TIDE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE
SIGNIFICANTLY BELOW AVERAGE. MARINERS SHOULD USE EXTREME CAUTION
AND TRANSIT AT THE SLOWEST SAFE NAVIGABLE SPEED TO MINIMIZE
IMPACT.

&&

$$

ANZ452>455-252100-
/O.CON.KPHI.GL.W.0020.000000T0000Z-130526T0600Z/
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
355 AM EDT SAT MAY 25 2013

...GALE WARNING REMAINS IN EFFECT UNTIL 2 AM EDT SUNDAY...

* WINDS...NORTHWEST 20 TO 30 KT WITH GUSTS UP TO 35 KT.

* SEAS...4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this low water advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this low water advisory went out at May 24, 9:46 PM EDT, 4 hours 31 minutes earlier.

Area forecast discussion, May 24, 9:46 PM EDT, 4 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
946 PM EDT FRI MAY 24 2013

.SYNOPSIS...
LOW PRESSURE ALONG AN OFFSHORE COLD FRONT WILL CONTINUE TO SLOWLY
PROGRESS NORTHEAST TONIGHT AND OVER THE WEEKEND, REACHING THE
CANADIAN MARITIMES BY SUNDAY NIGHT. MEANWHILE, AN AREA OF HIGH
PRESSURE WILL GRADUALLY BUILD EAST THROUGH THE WEEKEND FROM AROUND
THE GREAT LAKES REGION. BY MID WEEK, A WARM FRONT IS EXPECTED TO
LIFT NORTHWARD THROUGH OUR REGION, FOLLOWED BY A BERMUDA TYPE HIGH
PRESSURE SYSTEM BUILDING TO OUR EAST FOR THE END OF NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
A CDFNT CROSSED THE REGION THIS MORNING AND LINGERING SHWRS
CONTINUE BEHIND IT AS THE H5 TROF REMAINS TO THE W. THEN, AN AREA
OF LOW PRESSURE IS EXPECTED TO DEVELOP ALG THE FRONT TO OUR NE AND
MOVE NEWD THRU SAT. AT THE SAME TIME, HIGH PRESSURE WILL BUILD IN
FROM THE W.

AS A RESULT, WE WILL KEEP VERY STRONG NWLY FLOW OVER THE AREA. WE
HAVE ISSUED A SPS FOR WIND GUSTS AROUND 45 MPH FOR THE HIGHER
ELEVATIONS OF CARBON AND MONROE COUNTIES. MPO CAME IN WITH A GUST
TO 43 MPH LATE IN THE AFTERNOON, AND WINDS HAVE BEEN DIMINISHING
VERY SLOWLY SINCE. WITH THE SLOW MOVG LOW TO THE NE IT WILL KEEP AN
ABUNDANCE OF CLOUDS OVER THE REGION. PRECIP CHCS SHOULD GRADUALLY
DECREASE FROM SW TO NE.

OVERNIGHT LOW TEMPERATURES WILL BE QUITE CRISP WITH MOST LOCATIONS
INTO THE 40S AND SOME EVEN INTO THE 30S.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH 6 PM SATURDAY/...
ON SAT, THE AFOREMENTIONED LOW WILL CONTINUE ITS SLOW PROGRESSION
AWAY FROM THE REGION.  CLOUDS WILL BE PLENTIFUL IN THE MRNG, AND
DECREASE THRU THE DAY.  PRECIP CHCS WILL BE HIGHEST IN THE NE TO
ALMOST NON-EXISTENT ACRS THE SW.  TEMPS WILL ONLY MAKE IT INTO THE
LOW TO MID 60S WHICH IS GENLY 10 TO 15 DEGREES BELOW NRML.

&&

.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
TO START THE LONG TERM, A MID LEVEL LOW/TROUGH WILL BE MOVING AWAY
TO THE NORTHEAST, AND WE EXPECT ANY LINGERING LIGHT SHOWERS OVER OUR
NORTHEAST ZONES TO BE QUICKLY DIMINISHING BY SATURDAY EVENING. OF
NOTE, A PRONOUNCED CYCLONIC FLOW WILL STILL BE IN PLACE ACROSS OUR
REGION THROUGH SATURDAY NIGHT, AND THE NORTHWEST WINDS WILL REMAIN
ELEVATED THROUGH THE NIGHT IN THE 10 TO 20 MPH RANGE. WITH THIS IN
MIND, WE GENERALLY TOOK A BLEND OF HIGHER MAV GUIDANCE WITH
CONTINUITY ACROSS THE FORECAST AREA FOR MINIMUM TEMPERATURES, WITH
LOWS RANGING FROM THE UPPER 30S AND LOWER 40S FOR OUR NORTHWEST
ZONES TO THE MIDDLE AND UPPER 40S IN THE LOWER DELAWARE VALLEY AND
DELMARVA REGION.

GOING INTO SUNDAY, THE OVERALL PRESSURE GRADIENT WILL BEGIN TO RELAX
ACROSS THE REGION, BUT ANOTHER BREEZY DAY IS IN STORE WITH NORTHWEST
WINDS IN THE 15 TO 25 MPH RANGE. DRY CONDITIONS ARE ANTICIPATED, BUT
WITH A FEW SHORTWAVES/VORT MAXES PASSING OVERHEAD IN THE STILL
CYCLONIC FLOW ALOFT, SOME CLOUDS WILL MIX WITH THE SUNSHINE,
ESPECIALLY NORTH. GOING INTO SUNDAY NIGHT, BOTH THE GFS AND ECMWF
SHOW AN AREA OF HIGH PRESSURE FROM AROUND THE GREAT LAKES BUILDING
EAST AND OVER OUR AREA, WITH THE GRADIENT RELAXING. WITH LIGHTER
WINDS AND FAIRLY CLEAR SKIES, WE ANTICIPATE ANOTHER COOL NIGHT FOR
OUR NORTHWEST ZONES, WITH MINIMUM TEMPERATURES AGAIN DROPPING INTO
THE UPPER 30S AND LOWER 40S.

HIGH PRESSURE WILL REMAIN OVER THE REGION THROUGH MONDAY, AS THE
AIRMASS BEGINS TO MODERATE, WITH LIGHT WESTERLY WINDS AND
TEMPERATURES RETURNING TO LATE MAY NORMALS. FROM THERE GOING INTO
THE MIDDLE AND END OF THE WEEK, MAX TEMPERATURES WILL BE STEADILY
CLIMBING. OVERALL, TUESDAY SHOULD FEATURE MAINLY DRY CONDITIONS FOR
THE FORECAST AREA; ALTHOUGH, A WARM FRONT WILL BE APPROACHING OUR
REGION FROM THE SOUTH AND WEST. WE MAINTAIN THE POSSIBILITY FOR
SHOWERS AND ISOLATED T-STORMS GOING INTO TUESDAY NIGHT AS THE FRONT
BEGINS TO LIFT NORTHWARD THROUGH THE REGION, AND WE ALSO KEPT SOME
POPS IN PLACE FOR WEDNESDAY. FOR THE END OF THE WORK WEEK THEN, A
BERMUDA HIGH BUILDING OVER THE ATLANTIC WILL SPREAD ITS INFLUENCE
WESTWARD OVER THE MID ATLANTIC AND SOUTHEAST STATES, WITH INCREASING
HUMIDITY AND ABOVE AVERAGE TEMPERATURES EXPECTED.

&&

.AVIATION /02Z SATURDAY THROUGH WEDNESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

ALTHOUGH A FEW PATCHES OF MVFR CLOUDS WERE MOVING AROUND THE AREA
LATE FRIDAY EVENING, WE EXPECT SKIES TO BE VFR MOST OR ALL OF THE TIME
THROUGH THE TAF PERIOD AT ALL OF THE TAF SITES. WE WILL START OUT
WITH LOW VFR CEILINGS THAT MAY ERODE TOWARD DAYBREAK AND THEN RE-
DEVELOP DURING THE MID-MORNING HOURS. SOME SHOWER ACTIVITY ALSO
WAS MOVING AROUND THE AREA LATE FRIDAY EVENING, BUT WE EXPECT
VSBYS IN ANY SHOWERS THAT HIT A TAF SITE TO REMAIN VFR.

REGARDING THE WIND, SURFACE LOW PRESSURE DEVELOPING SOUTH OF CAPE COD
LATE FRIDAY EVENING ESTABLISHED A PRESSURE GRADIENT WITH HIGH
PRESSURE BUILDING IN FROM THE WEST. THE RESULTANT NWLY FLOW WILL
KEEP WINDS GUSTING IN THE 20S AND 30S KT THROUGH THE TAF PERIOD.

OUTLOOK...
SATURDAY NIGHT THROUGH SUNDAY...MAINLY VFR CONDITIONS EXPECTED WITH
GUSTY NORTHWEST WINDS.

MONDAY...VFR CONDITIONS WITH LIGHT WESTERLY WINDS.

TUESDAY THROUGH WEDNESDAY...MOSTLY VFR CONDITIONS. POSSIBLE SUB-VFR
CIGS/VSBYS IN SHWRS TUESDAY NIGHT INTO WEDNESDAY WITH A WARM FRONT
LIFTING THROUGH THE REGION.

&&

.MARINE...
GALE WARNINGS WERE RAISED WITH THE AFTN PKG ISSUANCE. THEY ARE IN
EFFECT OVER THE SRN WATERS AND DEL BAY AND WILL GO INTO EFFECT AT
10Z FOR THE NRN WATERS. STRONG NWLY FLOW WILL CONTINUE AND
STRENGTHEN FROM S TO N AS HIGH PRESSURE BUILDS IN FROM THE W AND
LOW PRESSURE DEVELOPS ALG THE CDFNT THAT PASSED THRU THIS MRNG.

OUTLOOK...
A GALE WARNING WILL BE IN EFFECT FOR OUR COASTAL WATERS AND DELAWARE
BAY INTO AT LEAST THE FIRST PART OF SATURDAY NIGHT AS A STRONG
NORTHWESTERLY FLOW WILL KEEP WIND GUSTS AROUND 35 KNOTS OVER THE
WATERS. SEAS WILL ALSO BE ELEVATED IN THE 5 TO 6 FOOT RANGE FOR THE
ATLANTIC COASTAL WATERS, WITH SEAS RANGING FROM 3 TO 5 FEET IN
DELAWARE BAY. GALE FORCE GUSTS ARE EXPECTED TO DIMINISH HEADING
THROUGH THE EARLY MORNING HOURS OF SUNDAY, BUT WE WILL LIKELY NEED A
SMALL CRAFT ADVISORY HEADLINE FOR A TIME ON OUR WATERS FROM THE
EARLY MORNING ON SUNDAY THROUGH SUNDAY AFTERNOON TO EARLY EVENING.
FOR THE REMAINDER OF THE PERIOD THEN, FROM SUNDAY NIGHT THROUGH
WEDNESDAY, WE ANTICIPATE SUB-SCA CONDITIONS ON OUR WATERS AS HIGH
PRESSURE SPREADS ACROSS THE REGION, FOLLOWED BY A WARM FRONT LIFTING
NORTH DURING THE MID WEEK PERIOD.

&&

.RIP CURRENTS...
THERE IS A MODERATE RISK OF RIP CURRENTS FORECAST FOR SATURDAY.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...GALE WARNING UNTIL 2 AM EDT SUNDAY FOR ANZ430-431-452>455.
     GALE WARNING FROM 6 AM SATURDAY TO 2 AM EDT SUNDAY FOR ANZ450-
     451.

&&

SYNOPSIS...KLINE
NEAR TERM...NIERENBERG/DELISI
SHORT TERM...NIERENBERG
LONG TERM...KLINE
AVIATION...KLINE/NIERENBERG/DELISI
MARINE...KLINE/NIERENBERG/DELISI
RIP CURRENTS...DELISI
Hazardous weather outlook, May 24, 9:15 PM EDT, 5 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
915 PM EDT FRI MAY 24 2013

DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027-
PAZ054-055-060>062-070-071-101>106-260115-
NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-
WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-
WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
915 PM EDT FRI MAY 24 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NEAR ADVISORY LEVEL WIND GUSTS ARE POSSIBLE ON SATURDAY. EVEN IF
THE WIND CRITERIA IS NOT MET, THE PROLONGED PERIOD OF WIND GUSTS
EXCEEDING 30 MPH MIGHT STILL CAUSE SOME TREE DAMAGE BECAUSE THEY
ARE IN BLOOM.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ004-NJZ014-024>026-260115-
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
915 PM EDT FRI MAY 24 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...TONIGHT.

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THERE IS A MODERATE RISK OF RIP CURRENTS ON SATURDAY.

NEAR ADVISORY LEVEL WIND GUSTS ARE POSSIBLE ON SATURDAY. EVEN IF
THE WIND CRITERIA IS NOT MET, THE PROLONGED PERIOD OF WIND GUSTS
EXCEEDING 30 MPH MIGHT STILL CAUSE SOME TREE DAMAGE BECAUSE THEY
ARE IN BLOOM.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-452>455-260115-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
915 PM EDT FRI MAY 24 2013

...GALE WARNING IN EFFECT UNTIL 2 AM EDT SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ450-451-260115-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
915 PM EDT FRI MAY 24 2013

...GALE WARNING IN EFFECT FROM 6 AM SATURDAY TO 2 AM EDT SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT.

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Low Water Advisories in New Jersey, 2013Every low water advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.